Title: Numerical solvers and cryptanalysis
Authors: Lamberger, Mario * ×
Nad, Tomislav *
Rijmen, Vincent * #
Issue Date: 2009
Publisher: de Gruyter
Series Title: Journal on Mathematical Cryptology vol:3 issue:3 pages:249-263
ISSN: 1862-2976
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.